# SDR DALA2020091403065

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HINGE FITTING LUG NR 2 ELEVATOR ON RT HORIZONTAL STABILIZER.  CORRECTIVE ACTION: REPLACED BUSHINGS (2EA) OF HINGE FITTING NR 2 ELEVATOR RT HORIZONTAL STABILIZER, AS PER AIRBUS CMM 55-21-15.
